Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the approximation by $C$-polynomials


Author: Zalman Rubinstein
Journal: Bull. Amer. Math. Soc. 74 (1968), 1091-1093
DOI: https://doi.org/10.1090/S0002-9904-1968-12057-9
MathSciNet review: 0232003
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Charles Kam-Tai Chui, Bounded approximation by polynomials with restricted zeros, Bull. Amer. Math. Soc. 73 (1967), 967-972. MR 218584
  • 2. L. I. Gavrilov, On the K-continuation of polynomials, Mat. Sb. 36 (78) (1955), 271-274 (Russian). MR 71517
  • 3. L. I. Gavrilov, On the K-continuation of polynomials, Dokl. Akad. Nauk SSSR 135 (1960), 515-516, Soviet Math. Dokl. 1 (1961), 1273-1275. MR 123689
  • 4. G. R. MacLane, Polynomials with zeros on a rectifiable Jordan curve, Duke Math. J. 16 (1949), 461-477. MR 30594


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12057-9

American Mathematical Society